Follow
Manoj K. Yadav
Title
Cited by
Cited by
Year
On automorphisms of some finite p-groups
MK Yadav
Proceedings Mathematical Sciences 118, 1-11, 2008
412008
Automorphisms of abelian group extensions
IBS Passi, M Singh, MK Yadav
Journal of Algebra 324 (4), 820-830, 2010
382010
On central automorphisms fixing the center element-wise
MK Yadav
Communications in Algebra® 37 (12), 4325-4331, 2009
282009
Class preserving automorphisms of finite p‐groups
MK Yadav
Journal of the London Mathematical Society 75 (3), 755-772, 2007
282007
Computing skew left braces of small orders
VG Bardakov, MV Neshchadim, MK Yadav
International Journal of Algebra and Computation 30 (04), 839-851, 2020
232020
CLASS PRESERVING AUTOMORPHISMS OF FINITE p-GROUPS: A SURVEY MANOJ K. YADAV
MK Yadav
Groups St Andrews 2009 in Bath: Volume 2 388, 569, 2011
212011
Some results on relative commutativity degree
RK Nath, MK Yadav
Rendiconti del Circolo Matematico di Palermo (1952-) 64 (2), 229-239, 2015
202015
Non-inner automorphisms of order p in finite p-groups of coclass 3
M Ruscitti, L Legarreta, MK Yadav
Monatshefte für Mathematik 183, 679-697, 2017
182017
On automorphisms of finite p-groups
MK Yadav
Walter de Gruyter 10 (6), 859-866, 2007
182007
``Hasse principle'' for groups of order
M Kumar, LR Vermani
182001
Finite groups with many product conjugacy classes
EC Dade, MK Yadav
Israel Journal of Mathematics 154, 29-49, 2006
172006
On λ-homomorphic skew braces
VG Bardakov, MV Neshchadim, MK Yadav
Journal of Pure and Applied Algebra 226 (6), 106961, 2022
152022
``Hasse principle'' for extraspecial -groups
M Kumar, LR Vermani
152000
On finite p-groups whose automorphisms are all central
VK Jain, MK Yadav
Israel Journal of Mathematics 189, 225-236, 2012
142012
On automorphisms of some -groups
M Kumar, LR Vermani
142002
Automorphisms of finite groups
IBS Passi, M Singh, MK Yadav
Springer Singapore, 2018
132018
On finite p-groups whose central automorphisms are all class preserving
MK Yadav
Communications in Algebra 41 (12), 4576-4592, 2013
122013
On finite p-groups with abelian automorphism group
VK Jain, PK Rai, MK Yadav
International Journal of Algebra and Computation 23 (05), 1063-1077, 2013
112013
The Schur multiplier of groups of order 𝑝5
S Hatui, V Kakkar, MK Yadav
Journal of Group Theory 22 (4), 647-687, 2019
102019
On the probability distribution associated to commutator word map in finite groups
RK Nath, MK Yadav
International Journal of Algebra and Computation 25 (07), 1107-1124, 2015
102015
The system can't perform the operation now. Try again later.
Articles 1–20